Discussions that mention lyrica

Back Problems board


Bill, There can be quite a few side effects to higher doses but remember they don't effect everyone, I do remeber that I did sleep better when I was on it, the higher doses can cause brain fog such as concentration and short term memory loss and weight gain.
The makers of nuerontin are comming out with a new med called"lyrica"it has been FDA approved and should be on the market anytime now, this is what my dr is waiting to put me on it is suppose to work as well if not better then nuerontin with less side effects.
I have tried just about all the anti-seizure meds so far and haven't had any luck with them I'm either allergic or can't tolerate the side effects.
I wish you the best and hope you can find the level and treatment to help your pain.
Linda
It's nice to see this thread pop up from time to time. Thanks Bill for keeping it going. For me my neurosurgeon told me that right now I am at a level of a person who has had surgery. He is afraid that if we attempted surgery that it would make things worse. He tells me that pain management is something that I will need for a long time. I am going to see another dr soon for another opinion.
I am taking lyrica now and it is helping with nerve pain a lot. It is a new drug out and for me it is working great so far.
Tirzah
Bandit- I can't tell you if it is a muscle or a spine issue but I do get the electrical shocks down my legs. The pain management dr told me that it is from nerve irritation. I take lyrica for it and it really helps.
Tirzah